Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Operator algebras and dual spaces

Author: R. Creighton Buck
Journal: Proc. Amer. Math. Soc. 3 (1952), 681-687
MSC: Primary 46.3X
MathSciNet review: 0050180
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Arne Beurling, Un théorème sur les fonctions bornées et uniformément continues sur l’axe réel, Acta Math. 77 (1945), 127–136 (French). MR 0012701 (7,61f)
  • [2] R. Creighton Buck, Generalized group algebras, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 747–749. MR 0038359 (12,391e)
  • [3] L. Schwartz, Théorie des distributions, Actualités Scientifiques et Industrielles, Paris, vol. I, 1950, vol. 2, 1951.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

PII: S 0002-9939(1952)0050180-5
Article copyright: © Copyright 1952 American Mathematical Society